# SDR AALA20150509003

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 16,212 hours, 6,349 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Clogged
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, DISCOVERED ALL LAVATORIES INOPERATIVE.  RETURNED & EMER DECLARED. LANDED OVERWEIGHT WITHOUT INCIDENT.  SERVICED LAVATORIES & CLEARED CLOG IN FWD LAVATORY.  NO DEFECTS NOTED ON OVERWEIGHT LANDING INSPECTION.  FLIGHT REFUELED & DEPARTED.
